Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


severe itching as a reaction to blood transfusions?
Oct 2, 2002

Can severe itching be a delayed reaction to a blood transfusion?

Response from Dr. Frascino

Hello,

Allergic reactions to blood transfusions can range from very mild to life threatening. Yes, itching can be seen with transfusion reactions; however, if this is really "delayed," you are probably in no immediate danger of a severe reaction. Itching can also be associated with many other conditions from dry skin to drug reactions to scabies. Have your HIV specialist take a look.

Good luck.

Dr. Bob


Previous
YOU RULE! :-)
Next
HELP URGENT Anemia in the hospital

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement